Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 3, Pages 355–359 (Mi mz9723)  

An optimal problem in graph theory

M. A. Dukhovnyi

Krivorozhe Mining Institute

Abstract: The following problem is solved: determine a point on a tree having the property that the sum of the products of the intensities of its vertices by the corresponding distances to that point is a minimum. The proposed algorithm is reduced to the stepwise application to the tree of truncation of its vertices. A feasible interpretation of the problem is given.

Full text: PDF file (597 kB)

English version:
Mathematical Notes, 1971, 10:3, 636–638

Bibliographic databases:

UDC: 519.1
Received: 06.06.1969

Citation: M. A. Dukhovnyi, “An optimal problem in graph theory”, Mat. Zametki, 10:3 (1971), 355–359; Math. Notes, 10:3 (1971), 636–638

Citation in format AMSBIB
\Bibitem{Duk71}
\by M.~A.~Dukhovnyi
\paper An optimal problem in graph theory
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 3
\pages 355--359
\mathnet{http://mi.mathnet.ru/mz9723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286710}
\zmath{https://zbmath.org/?q=an:0219.05068}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 3
\pages 636--638
\crossref{https://doi.org/10.1007/BF01464727}


Linking options:
  • http://mi.mathnet.ru/eng/mz9723
  • http://mi.mathnet.ru/eng/mz/v10/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:70
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022